Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Combo That Will Not Effect Liver

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Paxil and Trazadone Effects on Liver (with Hep C + HIV)

Hello Doctor - I am a 49 year old HIV+, also Hepatitis C Positive male. Also unfortunately, an alcoholic. My doctor has prescribed Paxil (20 mg) and Trazadone for me. This combo definitely makes it possible for me NOT to drink alcohol, but I'm...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
...No not at all. That combination is a good one and unlike to harm the liver and much less likely than alcohol to harm the liver. Keep it up! DTD Read more »

Liver detoxification's effect on the HIV medication in my system.

I'm HIV pos and recently had an increase in liver enzymes. Is it ok to use an herbal liver... Read more »

Liver & HIV medications

How does medication effect the liver, as the liver filters the medication. After an MRI, the... Read more »
Articles
Henry J. Kaiser Family Foundation

HIV Drug Linked to Serious Liver Side Effects, Health Canada Warns

...and Tibotec, a division of drug maker Janssen-Ortho, are advising patients taking Prezista (darunavir) that serious liver side effects have been linked to the drug. Prezista is used, in combination with ritonavir and other HIV drugs, for patients... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

... Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
The Well Project

Lactic Acidosis and HIV/AIDS

...Lactic Acidosis? Lactic acidosis can develop when your cells make too much lactic acid orwhen your liver isn't working properly. HIV drugs in the nucleoside reversetranscriptase inhibitor (NRTI) class can sometimes cause these problems: ... Read more »
Connect With Others

advice needed..

Posted by cdhaileyp7, 3 Replies
...the years, I have had four children and was on treatments throughout my pregnancies. I have a hard time coping with the side effects of the meds, I noticed that during my pregnancies the side effects did not bother much or even at all. My last... Read more »

Hey folks - Bummed out and need your help!

Posted by RayZ, 3 Replies
...big time meltdown. Because of everything I read, I haven't started these yet. Can anyone shed some light on these drugs (my HIV Specialist said a couple were so new that I was the first she had prescribed). And, if anyone has any words of... Read more »

dear gmanbil Can HIV affect the liver?

Posted by Anonymous, 2 Replies
...dear gman,hiv itself affect the liver,while NOT on meds?, my liver enzymes are always raised.my recent DNA PCR WAS NEG,for HIV. Read more »

Does anyone feel good on meds??

Posted by Anonymous, 6 Replies
...I found out I was HIV pos last year. Doing well, feeling great, normal CD4 and percentages and VL less than 1500 on three tests. No meds needed yet Read more »